# SDR ASAA2021092936100

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,416 hours, 15,218 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT AFTER ENGINE START ON RECALL ( CONT CAB). GROUNDED - YES. C/W CABIN TEMP CONTROLLER BITE AND FOUND #2 PACK CABIN TEMP ZONE VAL FAULT, RESETED AND DOES NOT REAPPEAR, BOTH PACK TEMP CONTROLLERS OPS NORMAL.
